# SDR CALA2017090102949

- Difficulty date: September 1, 2017
- Submitted: September 1, 2017
- Operation: Air carrier
- Aircraft: N17122
- Make and model: Boeing 757224
- Aircraft serial: 27564
- Aircraft time: 76,419 hours, 18,954 cycles
- Engine: Rroyce RB211535E4B3
- Engine time: 82,587 hours, 18,769 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Smoke
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF DUE TO WHITE SMOKE COMING FROM THE GASPER VENTS AT TAKEOFF POWER.  SMOKE CEASED WHEN THOTTLES SET TO IDLE.  REMOVED AND REPLACED THE NR 2 ENGINE.
